Jump to content
CrazyBoards.org

Recommended Posts

Currently I am taking Seroquel three times a day at a 100mg per dose and overall I really have no complaints but as of late my vision later in the day seems to be effected. For some reason it feels like my eyes are just tired and it is difficult to stay focused. Normally my eyes are pretty much perfect and this new symptom or whatever it is has me a little bit concerned. Any thoughts or ideas?

take care

trg247

Link to comment
Share on other sites

I kind of have that problem, where my eyes get blurry and I can't read. kind of when you first wake up in the morning and put your sugar in the coffee maker and the grinds in the cup and then put the cup in the freezer and wonder what happened to you coffee. lol. jk. i haven't done that yet. But I don't know if would be the ser. or not . i take 150 per day. 50 in the am and 100 in the pm. But i also take klonopin and lamictal and sometimes painkillers and muscle relaxants. those last two are prn. They are prescribed to me by my doc. for the intensed pain i live with every day from my car accident. I don't take them daily and only take them when i know i don't have to drive. And the pills are where my kids can't get them.

Wow, an awful lot of wasted space to defend myself against painkillers due to a couple of threads i , unfortunately, read. bleh. now what was i saying?

Link to comment
Share on other sites

Apparently it's important not to skip eye exams on Seroquel because it can cause glaucoma. Not that this sounds like it necessarily, but just a note of concern to be aware of.

I get blurry eyed after I take my evening dose. I could never take that much during the day or I'd be too much of a zombie. Would your pdoc let you take it all at bedtime by any chance?

Link to comment
Share on other sites

Yup, yup, yup! I had to have a new prescription (bifocals, no less!) made, and anytime I have to increase my dose, my vision gets worse. It totally sucks! I've been wearing glasses since my 20s, but only a very weak prescription b/c I have an astigmatism in my left eye. Now I just can't fucking see! Can't even thread a needle without a magnifying glass. I hate it, but Seroquel works for my mania, so I have to put up with it.

Link to comment
Share on other sites

I've have vision probs with Seroquel - actually the Topamax could be causing them too. The vision trails are really fun, I get those along with the blurs when I'm tired or in dim light, and it always looks like there's a bug or two zipping past - just outside of my peripheral vision.

I've had my eyes checked twice, and the eye doctors say that my eyes are very healthy. However, it is always a good idea to check out any vision problem with an eye doctor.

Edited to add:

I just checked the PI sheet of both my meds... yeah, they can both cause glaucoma. :-/ It's one of the first "warnings" listed for Topamax, and listed as a "very rare" side effect for Seroquel. If I were the OP, I'd have my eyes checked.

Link to comment
Share on other sites

Thank you all for the responses. It is split up to keep my brain from racing off to who knows where. It seems that every couple of months it needs to be raised again and I have only noticed the eye thing when it hit the current dose. I have an appointment in a week so I will make sure to bring it up with my mental doc. Thanks again

take care

trg247

Link to comment
Share on other sites

So it's not my advanced age.

I'm back on Seroquel after

three months,yippee

I get to relive the

experience allover.

I'll ditch it if it interferes

with reading,

although last night

first I have slept more than 3-4 hours

a day for the last two and a half months

Say manic,MANIC!!!

Beyond the vision thang,

I trip over anything fall hard

I feel like crawling around,

walking too hazardous.

But to really sleep

want to sleep

good.

still in a mixed state,

tired of it,

Stasis

Link to comment
Share on other sites

  • 2 weeks later...

So my doctor does not think the Seroquel is to blame for the vision problems because it is not consistent and only happens at night. Did warn me about the diabetes risk then proceeded to add another 50mg as needed to cover the gaps when I do not sleep ten plus hours a day. Thanks again

take care

trg247

Link to comment
Share on other sites

Just saw this thread-

I've been having the same kind of problem- its like my eyes don't want to focus together- my vision clears when i cover one eye.

its not constant- a couple of times a day maybe- i thought it was seroquel too- pdoc thinks more likely welbutrin, but can't be sure.

Seems related to tension headaches-can't relax my forehead muscles- i thought that was the cause but im just not sure.

Link to comment
Share on other sites

  • 2 years later...
Guest Nick Peterson

i took my first dose of seroquel during the day, and i would randomly pass out and wake up again. I was constantly very drowsy. I went into a store, lost complete vision and i was stumbling around the store freaking out, running into everything before i blacked out. Do you think i just have a terrible reaction or is it a bad idea to fight the drowsiness?

Link to comment
Share on other sites

  • 3 weeks later...

Abilify made my ability to see moderate to far distances so damn hard. Everything was blurred- eventually I had to get off of it due to problems seeing while driving.

Currently SOMETHING is making things that are close to me blurred. I have to take OFF my glasses (prescription, had glasses since 3rd grade) to read things or see up close. That is odd...I'm on Welbutrin XR, Seroquel XR, Lunesta, and Vyvanse. Welbutrin XR was just added so maybe that is the culprit...?

Link to comment
Share on other sites

I recently started on two medications: artane and risperdal. Within two days, my eyesight went to hell. And I had just had an eye exam and got new glasses, so I new it wasn't me.

After talking to the pdoc, I decreaed the artane, cause the alternative was decreasing the risperdal (and no one wanted to do that). Within two days, my eyesight returned almost to normal. Thank goodness!

Link to comment
Share on other sites

I've had eysight troubles on cogentin / artane where I needed reading glasses. I'm at the point where I wear bifocals even though I no longer take those medications.

I don't know if the AAPs I've taken have had an affect on my eye sight but after January and giving it time for my new regime to be stable for a couple of months my eye sight has improved to the point where I only have astigmatism with little magnification correction.

Still need the bifocals though. (and I'm only 23)

But whatever, as long as I can see.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...